# SDR W8PA970072

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 693535214
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON STRINGER CLIP BS 867, RBL 21, WL 164.  REMOVED CORROSION FROM STRINGER CLIP FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED STRINGER CLIP.  (M)
